# SDR DL76L081289

- Difficulty date: October 3, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 84,142 hours, 12,464 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329E
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON ENG START LEFT GENERATOR TRIPPED, COULD NOT RESET.  FWD TO MCO PLACARD PER MEL 24-00-01.  PERFORMED BITE OF BPCU AND FOUND LEFT GEN DIODE REPLACE FAU, REMOVED AND REPLACED LEFT ENGINE IDG PER M/M 24-11-01 RA ENGINE W/NO FAULTS NOTED.  DISCONNECTED IDG AND RECONNECTED W/NO ABNORMAL FIELD TRIP, NO LEAKS NOTED MCO AND PLACARD REMOVED.
